Open Access
Burcu Ungor, Nazim Agayev, Sait Halicioglu, Abdullah Harmanci
Author Affiliations +
Albanian J. Math. 5(3): 165-173 (2011). DOI: 10.51286/albjm/1317725097


Let R be an arbitrary ring with identity and M a right R-module with S=EndR(M). In this paper, we introduce a class of modules that is a generalization of principally quasi-Baer rings and Baer modules. The module MS is called principally quasi-Baer if for any mM,lS(Sm)=Se for some e2=eS. It is proved that (1) if MS is regular and semicommutative module or (2) if MR is principally semisimple and MS is abelian, then MS is a principally quasi-Baer module. The connection between a principally quasi-Baer module MS and polynomial extension, power series extension, Laurent polynomial extension, Laurent power series extension of MS is investigated.


Download Citation

Burcu Ungor. Nazim Agayev. Sait Halicioglu. Abdullah Harmanci. "ON PRINCIPALLY QUASI-BAER MODULES." Albanian J. Math. 5 (3) 165 - 173, 2011.


Published: 2011
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1317725097

Primary: 13C99 , 16D80 , 16U80

Keywords: Baer modules , principally quasi-Baer modules , quasi-Baer modules

Rights: Copyright © 2011 Research Institute of Science and Technology (RISAT)

Vol.5 • No. 3 • 2011
Back to Top